# SDR 2006UALA00539

- Difficulty date: March 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 23,159 hours, 2,939 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT CABIN UPPER DECK CEILING, DOOR 1R EMERGENCY EXIT LIGHT, AND DOOR L1 & L3 EMERGENCY LIGHTS.
